It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 1 - 20 of 62 for tingling cholesterol. (0.003 seconds)


... Either way, I will inform my doctor and discuss with him what alternatives there are in the event that the tingling and such continue. I certainly don't want to do permanent damage in the sake of getting my cholesterol down. ... (16 replies)
... from statins started with 'tingling' sensations. It can progress from tingling to outright pain. ... (16 replies)
... nhome, why would my dr put me on these meds when he knew my tsh levels? he got my tsh first then my cholestral and triglcerides how dangers is this and the tingling in my toes has been happening way before i took the test but in sept i did start having fainting spells i dont have them as much but gp told me it was high aneity so now im scared what should i do ????? my internal... (39 replies)

... relatively high cholesterol is in the genes sometimes. I have found some supplements to be helpful however.. ... (26 replies)
... High serum cholesterol can be largely determined by the genes you have inherited. ... (4 replies)
... MK, As far as I know, high-cholesterol is asymtopmatic - you won't notice any symtpoms if you have it... Theoretically, over time, high cholesterol can lead to: Coronary Heart Disease, which can result in heart attack Peripheral Vascular Disease (you'd notice tingling or numbness in your extremities) Stroke I say 'theoretically' because,... (4 replies)
... I don't want to get off Lovastatin unless I should, as my cholesterol is high. But if I'm hurting my nerves, that's obviously not good either. I don't know if this is the case, but I need to look into it. ... (4 replies)
... not only do they help the bowels, they also help to lower serum cholesterol by binding with dietary cholesterol in the intestines so it never enters the blood stream. ... (16 replies)
... Sounds like Angina......do not put the visit to the doctors off, like I did for a month. I had unstable Angina for four months with a routine daily heart pain, tingling in right fingers and sometimes my right shoulder. ... (5 replies)
... As I told someone else, you must get the thyroid in order before you EVEN ATTEMPT to treat high cholesterol. The tingling could be the start of a dangerous condition know to statins and cholesterol lowering. It is reversible if caught in time. ... (39 replies)
... Great to see the Lipitor is working for you and the tingling and muscle pains are going. Don't be too upset about the HDL, I'm sure the Niacin will help that, but at least the overall numbers have improved greatly. ... (16 replies)
... It could be the medications. Some BP and Cholesterol meds cause a variety of side effects to include tingling and numbness. ... (5 replies)
... The tingling could be from your thyroid....and it could be from the cholesterol medication, but it could be from something else. Yes, your trigs should be lower....but you still need to get that thyroid under control first. ... (39 replies)
... of balance several times a weeks and hes afraid for me to drive .but now im worried about my arm but too scared to call and tell the dr could the arm pain be my cholesterol or thyriolds? ... (39 replies)
... I had the neuropathy issue. I was given Zocor when I had a stent implanted (genetic vessel closure, minimal plaque per angiogram). Cholesterol under 150, but triglycerides were sky high 400+. Although I have MS and some numbness/tingling, new symptoms came up with the Zocor. I asked my GP doctor and he told me "don't worry, when you get liver disease I'll treat you for... (39 replies)
... wondering if anyone has ever had any "side effects" from their cholesterol medicine. i'm currently taking zocor and i think i'm having some side effects. had a blood test last week, hopefully results will be in this week coming. ... (6 replies)
... My total cholesterol went from over 500 to 170. ... (16 replies)
... me is that I have bouts of a tingling sensation that I get in primarily both my arms....also my face, chest and part of my back. ... (16 replies)
... ded, slight pain in upper left chest as well in my shoulder, although I do suffer from muscle tightness in that area almost always. About two weeks prior I had a tingling in left arm and was sweating above my lip. Long story short, they did an EKG which came back fine and then blood work. ... (3 replies)
... coated, full flushing. I have been taking it with food and yes I get a deep flush. I want that red face, heavy tingling as it means it is working. Went to 1500 yesterday and just meant an afternoon flush now too. ... (4 replies)


Associated Tags: crestor, lipitor, zetia, zocor

Pages: 1 2 3

All times are GMT -7. The time now is 10:23 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!